ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Some inequalities for rational functions with fixed poles

Mir, A. (2020) Some inequalities for rational functions with fixed poles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 79-90. ISSN 00002-3043

[img] PDF
Download (268Kb)
    Item Type: Article
    Uncontrolled Keywords: rational function, polynomial, poles, zeros
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Apr 2020 11:22
    Last Modified: 20 Apr 2020 11:22
    URI: http://mathematics.asj-oa.am/id/eprint/2715

    Actions (login required)

    View Item